Alert archive / Louisiana / Wind Advisories in 2013
Wind Advisory 9, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Mar 3, 2013, 3:56 PM CST for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Mar 4, 2013, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2013, 3:56 PM CST (21:56 UTC)
- In effect from
- Mar 4, 2013, 10:00 AM CST
- Expired
- Mar 4, 2013, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
651 WWUS74 KLCH 032156 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 356 PM CST SUN MAR 3 2013 ...STRONG AND GUSTY SOUTH WINDS EXPECTED ON MONDAY... .LIGHT SOUTHERLY WINDS ARE EXPECTED TO INCREASE TOMORROW AS THE PRESSURE GRADIENT OVER THE AREA TIGHTENS BETWEEN HIGH PRESSURE DEPARTING TO THE EAST AND DEEPENING LOW PRESSURE OVER THE PLAINS STATES. LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 040600- /O.NEW.KLCH.WI.Y.0009.130304T1600Z-130305T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE... BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 356 PM CST SUN MAR 3 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. * TIMING...WINDS ARE EXPECTED TO INCREASE BY MID MORNING AND PERSIST THROUGH LATE AFTERNOON. * WINDS...SOUTH AT 20 TO 25 MPH...WITH GUSTS 35 TO 40 MPH. * IMPACTS...LOOSE LAWN ITEMS AND TRASH CANS MAY BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES...ESPECIALLY DRIVING ON EAST TO WEST ORIENTED ROADWAYS...WILL BE DIFFICULT TO MANEUVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 13
4 follow-up statements
163 WWUS74 KLCH 040338 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 938 PM CST SUN MAR 3 2013 ...SOUTHERLY WINDS WILL INCREASE ON MONDAY... .FALLING PRESSURES ACROSS TEXAS WILL GENERATE LARGE DIFFERENCES-IN- PRESSURE OVER THE WESTERN GULF COAST STATES. MODERATE SOUTHERLY WINDS WILL BE THE RESULT. LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 041215- /O.CON.KLCH.WI.Y.0009.130304T1600Z-130305T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE... BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 938 PM CST SUN MAR 3 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY... * TIMING...WINDS ARE EXPECTED TO INCREASE BY MID MORNING AND PERSIST THROUGH LATE AFTERNOON. * WINDS...SOUTH AT 20 TO 25 MPH...WITH GUSTS 35 TO 40 MPH. * IMPACTS...LOOSE LAWN ITEMS AND TRASH CANS MAY BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES...ESPECIALLY DRIVING ON EAST TO WEST ORIENTED ROADWAYS...WILL BE DIFFICULT TO MANEUVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
531 WWUS74 KLCH 040958 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 358 AM CST MON MAR 4 2013 ...SOUTHERLY WINDS WILL INCREASE ON MONDAY... .FALLING PRESSURES ACROSS TEXAS WILL GENERATE LARGE PRESSURE DIFFERENCES OVER THE WESTERN GULF COAST STATES. STRONG SOUTHERLY WINDS WILL BE THE RESULT. LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 041800- /O.CON.KLCH.WI.Y.0009.130304T1600Z-130305T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE... BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 358 AM CST MON MAR 4 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...WINDS ARE EXPECTED TO INCREASE BY MID MORNING AND PERSIST THROUGH LATE AFTERNOON. * WINDS...SOUTH AT 20 TO 25 MPH...WITH GUSTS 35 MPH. * IMPACTS...LOOSE LAWN ITEMS AND TRASH CANS MAY BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES...ESPECIALLY DRIVING ON EAST TO WEST ORIENTED ROADWAYS...WILL BE DIFFICULT TO MANEUVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
249 WWUS74 KLCH 041941 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 141 PM CST MON MAR 4 2013 ...STRONG SOUTHERLY WINDS WILL CONTINUE THIS AFTERNOON... .LOW PRESSURE MOVING INTO THE OZARKS WILL CONTINUE TO GENERATE LARGE PRESSURE DIFFERENCES ACROSS SOUTHEAST TEXAS AND LOUISIANA. THESE STRONG SOUTHERLY WINDS WILL CONTINUE UNTIL SUNSET. LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 050000- /O.CON.KLCH.WI.Y.0009.000000T0000Z-130305T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE... BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 141 PM CST MON MAR 4 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...STRONG WINDS ARE EXPECTED TO PERSIST THROUGH LATE AFTERNOON. * WINDS...SOUTH AT 20 TO 25 MPH...WITH GUSTS 35 MPH. * IMPACTS...LOOSE LAWN ITEMS AND TRASH CANS MAY BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES...ESPECIALLY DRIVING ON EAST TO WEST ORIENTED ROADWAYS...WILL BE DIFFICULT TO MANEUVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
021 WWUS74 KLCH 050004 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 604 PM CST MON MAR 4 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 050115- /O.EXP.KLCH.WI.Y.0009.000000T0000Z-130305T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE... BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 604 PM CST MON MAR 4 2013 ...WIND ADVISORY HAS EXPIRED... SURFACE WINDS ACROSS THE AREA HAVE DECREASED AND A WIND ADVISORY IS NO LONGER NEEDED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Mar 3, 11:37 AM CST, 4 hours 19 minutes earlier.
Area forecast discussion, Mar 3, 11:37 AM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1137 AM CST SUN MAR 3 2013 .AVIATION...THE 1027 HPA HIGH OVER THE LOUISIANA COASTAL WATERS WILL GIVE WAY TO LOW PRESSURE OVER THE TEXAS PANHANDLE HEADING INTO THE SOUTHERN PLAINS. THE RESULTING GRADIENT WILL BRING A STRONG RETURN FLOW INTO THE TERMINALS MONDAY MORNING WITH MVFR CIGS AND STRONG SOUTH WINDS. SWEENEY && .PREV DISCUSSION... /ISSUED 1121 AM CST SUN MAR 3 2013/ DISCUSSION... LATEST SFC ANALYSIS SHOWED HIGH PRESSURE CENTERED OVER SOUTH CENTRAL/SOUTHEAST LOUISIANA...WITH A LIGHT SOUTHERLY FLOW NOW ESTABLISHED OVER ALL BUT THE ACADIANA REGION. AFTER A CHILLY START WHICH SAW AN AREAWIDE FREEZE...INCLUDING A HARD FREEZE ACROSS PARTS OF CENTRAL LOUISIANA AND EAST TEXAS...TEMPERATURES ARE WARMING QUICKLY UNDER A SUNNY SKY. THE VERY SHALLOW NEAR SURFACE MOIST LAYER ON THE MORNING RAOB...WHICH IS A GOOD INDICATOR OF THE COATING OF FROST THIS MORNING...HAS QUICKLY MIXED OUT...WITH DEWPOINTS DROPPING BELOW THE PREVIOUS FCST. HAVE UPDATED THESE HOURLY GRIDS TO BRING THEM IN LINE WITH THIS OBSERVATIONAL TREND...BUT THE REMAINDER OF THE FORECAST LOOKS FINE. WILL SEND AN UPDATED PFM...BUT THE MODIFICATIONS DO NOT REQUIRE AN UPDATE TO THE ZFP. WILL TAKE A LOOK AT INITIATING WIND RELATED HAZARDS FOR TONIGHT/TOMORROW WITH THE AFTERNOON PACKAGE. 13 PREV DISCUSSION... /ISSUED 806 AM CST SUN MAR 3 2013/ DISCUSSION... QUICK UPDATE TO REMOVE EXPIRED FREEZE RELATED HAZARDS. NO OTHER CHANGES AT THIS TIME. 13 PREV DISCUSSION... /ISSUED 536 AM CST SUN MAR 3 2013/ AVIATION... CLEAR SKIES AND LIGHT WINDS THROUGH THE DAY TODAY AS HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN. PREV DISCUSSION... /ISSUED 330 AM CST SUN MAR 3 2013/ DISCUSSION... CURRENT ANALYSIS SHOWS DEEP LAYER TROF AXIS FROM THE GREAT LAKES TO THE GULF OF MEXICO SLOWLY MOVING E...WITH NNW FLOW ALOFT ACROSS THE C PLAINS INTO THE GULF. THE CENTER OF THE HIGH RIGHT OVER THE REGION THIS MORNING...WITH FREEZING TEMPS ALONG THE I-10 CORRIDOR NORTHWARD...AND EXPECTED TO FALL ANOTHER COUPLE OF DEGREES BY SUNRISE. THUS...THE HARD FREEZE WARNING (27 OR BELOW) CONTINUES FOR THE LAKES REGION OF INLAND SE TX AND VERNON...RAPIDES AND...AVOYELLES PARISHES IN C LA. FREEZE WARNING FOR THE REMAINDER OF SE TX/S LA...BOTH EXPIRING AT 8 AM...WHEN TEMPS EXPECTED TO RISE ABOVE FREEZING. WITH CLEAR SKIES AGAIN TODAY AND LIGHT WINDS...TEMPS WILL REACH THE UPPER 50S/NEAR 60S FOR HIGHS. NO SIGNIFICANT CHANGES MADE TO FORECAST...AS WE STILL EXPECT A RATHER QUICK WARMUP TONIGHT AND MON...AS THE HIGH QUICKLY MOVES EAST...AND LOW PRESSURE QUICKLY CRANKS UP ACROSS THE MIDWEST. THIS WILL ALLOW TEMPS TO WARM UP ABOUT 15 DEGREES ON AVERAGE FOR THE LOW AND HIGH TEMP MON. THE LOW IS EXPECTED TO STAY WELL NORTH OF THE REGION...BUT WILL ALLOW FOR ANOTHER SIGNIFICANT COLD FRONT AND SFC HIGH TO MOVE THRU THE REGION TUE AFTERNOON. AT THIS TIME...LIMITED MOISTURE WILL ONLY ALLOW FOR A SLIGHT CHANCE OF SHRA OVER C AND S LA...AND ADJACENT COASTAL WATERS NEAR FROPA...THUS LEFT 20% IN THE FORECAST. FOR WED THRU FRI...A BRIEF COOLDOWN FOLLOWED BY A SLOW WARMING TREND...WITH NO PRECIPITATION EXPECTED. BY SAT...ANOTHER SIGNIFICANT STORM SYSTEM BREWING ACROSS THE SW U.S. WILL BEGIN TO MOVE EAST AND INCREASE CLOUDS FROM THE WEST...BUT NO PRECIP EXPECTED AT THIS TIME. THE ECMWF/GFS SOLNS ABOUT A 1/2 DAY APART IN MOVING THE BEST MOISTURE/LIFT WITH THE FRONT EITHER LATE SUN OR MON...WITH THE ECMWF BEING THE FASTER SOLN IN THIS CASE. DML MARINE... LIGHT WINDS CAN BE EXPECTED THIS MORNING AS THE CENTER OF HIGH PRESSURE MOVES OVERHEAD. WINDS WILL BECOME SOUTHERLY THIS AFTERNOON AS THE HIGH MOVES EAST...AND INCREASE TONIGHT AND MONDAY. ANOTHER COLD FRONT WILL TRAVEL THROUGH THE COASTAL WATERS ON TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... KLCH 58 48 73 60 71 / 0 0 10 10 20 KBPT 60 51 74 61 71 / 0 0 10 10 10 KAEX 59 42 74 58 68 / 0 0 10 10 20 KLFT 57 44 73 60 71 / 0 0 10 10 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 3, 3:43 AM CST, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 343 AM CST SUN MAR 3 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 041200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 343 AM CST SUN MAR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AREAWIDE FREEZE THIS MORNING WILL GIVE WAY TO WARMING TEMPERATURES AND MOSTLY CLEAR SKIES. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WARMING TREND IS EXPECTED TO COMMENCE ON MONDAY AS SOUTHERLY FLOW DEVELOPS ACROSS THE REGION. A SLIGHT CHANCE OF SHOWERS ARE POSSIBLE ON TUESDAY AS A COLD FRONT CROSSES THE AREA. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-041200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 343 AM CST SUN MAR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT LIGHT WINDS ARE EXPECTED TODAY AS HIGH PRESSURE MOVES OVERHEAD. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHERLY WINDS WILL INCREASE ON MONDAY AS HIGH PRESSURE MOVES EAST OF THE REGION...WITH SMALL CRAFT ADVISORY WINDS POSSIBLE PRIOR AND AFTER THE COLD FRONTAL PASSAGE ON TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:43 PM CST | Small Craft Advisory | LCH | 65 hr |
Nearby
Wind Advisories in Louisiana, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.